# SDR AALA20071660

- Difficulty date: August 31, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
